# SDR AALA202308181155

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N461AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 11059
- Aircraft time: 3,135 hours, 879 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY E DOOR DIFFICULT AND NOISY TO OPEN OR CLOSE. MAINTENANCE CLEANED AND LUBED LAVATORY E DOOR SILL PER AMM 25-40-00.
